# SDR FDEA202205171224

- Difficulty date: May 17, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29115
- Aircraft time: 35,284 hours, 21,416 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lanyard
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISARMING L1 DOOR. THE DOOR HANDLE REQUIRES  EXTRA PRESSURE TO OPEN.    OPENED L1 DOOR AND FOUND ESCAPE SLIDE STATIC LINE HANGING FROM BOTTOM OF DOOR AND INTERFERING WITH AND OBSTRUCTING DOOR SEAL CONTRIBUTING TO A PRESSURIZATION SQUEAL NOTED ON INBOUND PDIS AND INTERFERING WITH GIRT BAR ENGAGEMENT AND BOTTOM GATE OPERATION.  PROPERLY STOWED ESCAPE SLIDE STATIC LINE PER AMM 25-66-01-4 AND INSPECTED L1 DOOR OPERATION PER AMM 52-11-00-6, OPS CHECKS GOOD.  FORCE REQUIRED TO OPEN DOOR WELL WITHIN LIMITS PER AMM 52-11-00-6. OK FOR SERVICE.
